# SDR CHQA20140322103

- Difficulty date: March 22, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 31,043 hours, 27,168 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,180 hours, 27,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14520581007
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, STRINGER 21 WAS FOUND TO BE CHAFED BETWEEN FRAME 20 & 21.  THE STRINGER WAS REPAIRED IAW ETD 2014-145-025850-A.
